# SDR SWIA2025010700006

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 16,537 hours, 11,416 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

D: SMALL AMOUNT OF SMOKE FROM THE AFT OVEN. INSPECTED AFT OVEN AND FOUND A SMALL AMOUNT OF GREASE IN THE BACK OF THE OVEN. CLEANED THE OVENC: NEF-GAL-7CAT: 'C' DUE 1/16/25*ODI* DIVERTED TO PDX. REQUIRES MOD APPROVAL PRIOR TO RTS    (FLIGHT 3428 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
